# SDR UALA2010052701829

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 79,447 hours, 8,906 cycles
- Engine: Pwa PW4056
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pin
- Condition: Installed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON T/O, GEAR DISAGREE MSG, GEAR DOOR.  HM FAULTS BOTH PRIM AND ALT L BODY GEAR DOOR. F/A REPORTED AIR NOISE BY WHEEL WELL AREA.   FOUND LT BODY GEAR PIN INSTALLED NEED TO REMOVE BEFORE FLT.  REMOVED LT BODY GEAR SAFETY PIN. ACCOMPLISHED SUCCESSFUL GROUND TEST OF THE PSEU.  STATUS MESSAGES CLEARED.
